MathSciNet Relay Station
MathSciNet bibliographic data
MR2168716 60C05 (60D05)
Donoho, David L.; Tanner, Jared Neighborliness of randomly projected simplices in high dimensions. Proc. Natl. Acad. Sci. USA 102 (2005), no. 27, 9452–9457 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement